# SDR UALA2009092803039

- Difficulty date: September 26, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,808 hours, 12,242 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE BATTERY PACK BEHIND SEAT 1K INOP.  NEEDS MODULE REMOVED FOR ACCESS TO BATTERY.  DOOR 1R EMERGENCY EXIT SIGN AND ONE F-C GALLEY FLOOR STRIP INOP.  REQ MINIMUM 2 SHIFT SLOT FOR REPAIR.  DOOR 1R UPPER EXIT SIGN OPERATES NORMAL.   ONE (1) EA FLOOR MOUNTED STRIP ACROSS FROM INOP STRIP OPERATES NORMAL.  ALL F-C SEAT MOUNTED LIGHTS OPERATES NORMAL.  LOCATION NUMBERS OF INOP LIGHTS ARE L901 AND L972.  DOOR 1R LIGHT STRIP AT FWD MOST CORNER IS INOP.  ALL SIGNS THAT ILLUMINATE THE WORD EXIT OPERATES NORMAL.  NO CROSS AISLE STRIPS INOP.  FOUND DOOR 1L EXIT SIGN INOP.  REPAIRED BROKEN TERMINAL AND REPLACED LIGHT ASSY, DUE TO DETERIORATION.  ALL EMERGENCY LIGHTS OPERATE NORMAL.
